X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (295) 295
humans (162) 162
index medicus (138) 138
surgery (117) 117
male (105) 105
mathematics, general (93) 93
middle aged (88) 88
female (86) 86
mathematics, applied (86) 86
analysis (76) 76
geometry (68) 68
aged (67) 67
medicine & public health (65) 65
adult (64) 64
laparoscopy (55) 55
hernia, inguinal - surgery (51) 51
treatment outcome (51) 51
abdominal surgery (47) 47
algebra (44) 44
manifolds (41) 41
inguinal hernia (39) 39
laparoscopy - methods (37) 37
hernia (35) 35
retrospective studies (32) 32
curvature (29) 29
laparoscopic surgery (29) 29
aged, 80 and over (28) 28
applications of mathematics (27) 27
complications (27) 27
gastroenterology (27) 27
hernias (27) 27
herniorrhaphy - methods (27) 27
totally extraperitoneal (27) 27
differential geometry (26) 26
hepatology (26) 26
animals (25) 25
prospective studies (25) 25
pain (24) 24
surgical mesh (24) 24
totally geodesic (24) 24
mathematical analysis (23) 23
proctology (23) 23
trial (23) 23
53c40 (22) 22
gynecology (22) 22
health aspects (22) 22
recurrence (22) 22
studies (22) 22
tep (22) 22
young adult (22) 22
cancer (21) 21
care and treatment (21) 21
implants, artificial (21) 21
prosthesis (21) 21
risk factors (21) 21
53c42 (20) 20
adolescent (20) 20
follow-up studies (20) 20
mathematical theorems (20) 20
oncology (20) 20
research (19) 19
totally geodesic submanifolds (18) 18
totally umbilical (18) 18
hernioplasty (17) 17
cardiac surgery (16) 16
convex and discrete geometry (16) 16
experience (16) 16
herniorrhaphy (16) 16
tapp (16) 16
transabdominal preperitoneal (16) 16
hypersurfaces (15) 15
mathematics - differential geometry (15) 15
riemann manifold (15) 15
subacute combined degeneration (15) 15
usage (15) 15
53c50 (14) 14
chemotherapy (14) 14
group theory and generalizations (14) 14
neurosciences (14) 14
patients (14) 14
primary 53c42 (14) 14
theorems (14) 14
time factors (14) 14
totally gastrectomized rats (14) 14
veins & arteries (14) 14
catheters (13) 13
metaanalysis (13) 13
peripheral vascular disease (13) 13
postoperative complications - epidemiology (13) 13
53b25 (12) 12
53c20 (12) 12
diagnosis (12) 12
endoscopy - methods (12) 12
mesh (12) 12
outcomes (12) 12
cardiac & cardiovascular systems (11) 11
catheterization, central venous - adverse effects (11) 11
computer science (11) 11
laparoscopic repair (11) 11
lichtenstein (11) 11
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Algebra and Computation, ISSN 0218-1967, 12/2007, Volume 17, Issue 8, pp. 1577 - 1592
Evans defined quasigroups equationally, and proved a Normal Form Theorem solving the word problem for free extensions of partial Latin squares... 
Steiner triple system | Totally symmetric | Confluent rewriting | Quasigroup | Semisymmetric | Word problem | Normal form theorem | Triality | Partial latin square | normal form theorem | MATHEMATICS | quasigroup | semisymmetric | word problem | confluent rewriting | QUASI-GROUPS | QUASIGROUPES DEMI-SYMETRIQUES | triality | totally symmetric | partial Latin square
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 06/2014, Volume 34, pp. 14 - 24
.... We also establish the existence of totally normal neighborhoods in an appropriate sense... 
Low regularity | Exponential map | (Totally) normal neighborhoods
Journal Article
Proceedings of the Japan Academy Series A: Mathematical Sciences, ISSN 0386-2194, 02/2010, Volume 86, Issue 2, pp. 38 - 40
.... From this, we find that there are infinitely many non-normal totally real cubic fields with class number divisible by any given integer n. 
Class number | Totally real cubic fields | MATHEMATICS | totally real cubic fields | IDEAL CLASS-GROUPS | 11R29 | 11R80
Journal Article
Indian Journal of Physiology and Pharmacology, ISSN 0019-5499, 04/2008, Volume 52, Issue 2, pp. 183 - 188
The totally blind individuals are often considered to be compensated for their visual loss by augmentation in the auditory and tactile perceptions as against the normal sighted individuals... 
Cortical representation | Braille | Totally blind | Somatosensory evoked potentials | Normal sighted | Adaptation, Physiological | Touch Perception | Electric Stimulation | Blindness - physiopathology | Humans | Reaction Time | Evoked Potentials, Somatosensory | Case-Control Studies | Young Adult | Neuronal Plasticity | Median Nerve - physiopathology | Adult | Female | Blindness - congenital | Auditory Perception
Journal Article
The Journal of Vascular Access, ISSN 1129-7298, 7/2017, Volume 18, Issue 4, pp. 325 - 327
.... The aim of this retrospective study was to evaluate the incidence of lumen occlusion of central venous ports in a group of adult cancer patients, adopting a policy of locking with normal saline every three months... 
Flushing | Totally implantable vascular access devices | Locking | Normal saline solution | MANAGEMENT | THROMBOSIS | ACCESS DEVICES | HEPARIN | CARE | TRIAL | CANCER-PATIENTS | PERIPHERAL VASCULAR DISEASE | A-CATH | PATIENT | CENTRAL VENOUS CATHETERS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2015, Volume 143, Issue 6, pp. 2637 - 2649
A contact hypersurface in a Kahler manifold is a real hypersurface for which the induced almost contact metric structure determines a contact structure. We... 
Complex quadric | Contact hypersurfaces | Constant mean curvature | Normal Jacobi operator | Noncompact dual of complex quadric | MATHEMATICS | MATHEMATICS, APPLIED | noncompact dual of complex quadric | complex quadric | constant mean curvature | TOTALLY GEODESIC SUBMANIFOLDS | normal Jacobi operator
Journal Article
IEEE Transactions on Wireless Communications, ISSN 1536-1276, 11/2015, Volume 14, Issue 11, pp. 6325 - 6338
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 8/2018, Volume 15, Issue 4, pp. 1 - 14
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2017, Volume 27, Issue 2, pp. 1260 - 1273
... of a Riemannian and a sub-Riemannian geodesic ow in M coincide. Keywords Riemannian submersions · Totally geodesic foliations · Sub-Riemannian normal geodesics Mathematics... 
Totally geodesic foliations | 53C12 | 53C22 | 53C17 | Mathematics | Riemannian submersions | Sub-Riemannian normal geodesics | Abstract Harmonic Analysis | Fourier Analysis | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Differential Geometry | Dynamical Systems and Ergodic Theory | MATHEMATICS | MANIFOLDS | GEOMETRY
Journal Article
Filomat, ISSN 0354-5180, 1/2013, Volume 27, Issue 2, pp. 333 - 339
In this paper, we study 𝓘-paracompact spaces and discuss their properties. Also, we characterize 𝓘-paracompact spaces. Some of the results in paracompact... 
Topological theorems | Mathematical theorems | General topology | Topological spaces | College mathematics | set | Generalized F | Perfectly normal | Totally normal | Paracompact modulo I space | Ideal | MATHEMATICS | MATHEMATICS, APPLIED | generalized F-sigma-set | perfectly normal | totally normal | paracompact modulo I space
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 12/2013, Volume 137, Issue 8, pp. 996 - 1006
.... We extend this result to arbitrary normal categories, and improve it also in the abelian case, where the heredity assumption on the torsion theory turns out to be... 
Normal category | Monotone-light factorisation | Torsion theory | Torsion-free groups | Reduced rings | Totally disconnected groups | Factorisation system | MATHEMATICS, APPLIED | Genetics | Mathematics - Category Theory
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 12/2015, Volume 48, Issue 4, pp. 295 - 303
... that Cheeger deformations regularize G -invariant metrics in a very strong sense. Keywords Cheeger deformation · Riemannian submersion · Normal homogenous · Totally... 
Geometry | 53C20 | Normal homogenous | Totally geodesic fibers | Cheeger deformation | Statistics for Business/Economics/Mathematical Finance/Insurance | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | Group Theory and Generalizations | Riemannian submersion | MATHEMATICS | CURVATURE | Studies | Theorems | Mathematical models | Regularization | Deformation
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 05/2014, Volume 79, pp. 29 - 33
In this paper we give a short geometric proof of a generalization of a well-known result about reduction of codimension for submanifolds of Riemannian... 
Totally geodesic submanifolds | Codimension reduction | Erbacher theorem | Parallel first normal space | Primary | MATHEMATICS, APPLIED | SUBMANIFOLDS | PHYSICS, MATHEMATICAL
Journal Article
Publicationes Mathematicae, ISSN 0033-3883, 2003, Volume 63, Issue 4, pp. 555 - 567
We consider a unit normal vector field of (local) hyperfoliation on a given Riemannian manifold as a submanifold in the unit tangent bundle with Sasaki metric... 
Sasaki metric | Totally geodesic submanifolds | Vector field | MATHEMATICS | totally geodesic submanifolds | vector field
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2014, Volume 51, Issue 5, pp. 1375 - 1397
In this paper we establish codimension reduction theorem for submanifolds of a (4m+3)-dimensional unit sphere S4m+3 with Sasakian 3-structure and apply it to... 
L-flat | Normal connection | Sasakian 3-structure | Codimension reduction | Totally geodesic | Quaternionic projective space | Mean curvature vector | Unit (4m + 3)-sphere | mean curvature vector | MATHEMATICS | totally geodesic | unit (4m+3)-sphere | normal connection | SPACES | codimension reduction | quaternionic projective space
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 6/2011, Volume 61, Issue 3, pp. 373 - 388
Journal Article
B-순수 및 응용수학, ISSN 1226-0657, 2013, Volume 20, Issue 2, pp. 89 - 101
In this paper, we study half lightlike submanifolds M of an indefinite cosymplectic manifold M, whose structure vector field is not tangent to M. First, we... 
indcfinitc cosymplectic manifold | Totally umbilical | transversal and normal half lightlike submanifold
Journal Article
Houston Journal of Mathematics, ISSN 0362-1588, 2011, Volume 37, Issue 4, pp. 1347 - 1362
We show that a metric space < X, d > is separable if and only if the bornology of its d-bounded subsets agrees with the bornology of rho-totally bounded... 
Totally bounded set | Completion | Boundedly compact metric space | Bornology | Star-development | Compatible normal sequence | Bounded set | MATHEMATICS | completion | bornology | compatible normal sequence | star-development | boundedly compact metric space | totally bounded set
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.